# SDR CA060319001

- Difficulty date: March 19, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: A

## Discrepancy

(CAN) APROX 19 MIN AFTER TAKEOFF, AIRCRAFT REPORTED SMOKE, SPARKS AND FIRE IN THE COCKPIT, COMING FROM THE PILOTS WINDSHIELD. WINDSHIELD HEAT WAS IMMEDIATELY SWITCHED OFF AND FIRE/SPARKS EXTINGUISHED.  AIRCRAFT RETURNED TO BLOCKS.  INITIAL VERBAL REPORT FROM MAINTENANCE CONTROL INDICATES THAT THE PILOT WINDSHIELD HEAT TERMINAL BLOCK IS BURNED, THERE IS SOME SOOT ON THE COCKPIT CELING PANEL AND A SMALL PORTION(TC NR  20060319001)
